Liver pains after DBolSo im about 16 days into a TestE and tbol cycle and my liver has really started hurting for the first time in my 26yrs of life. I am atleast going to lay off for a few days till the liveg goes down Left upper dbl pain, if its up under the ribcage, is almost always the liver because it takes up the majority of that space. The pain is a sign that you are dbol liver pain your liver too hard. You can mask the pain, which will lead to liver failure, and someone whose buying dbol levels come back as high as yours will not be dbol liver pain high on a transplant list.
Steroids Forum: Steroids QA/Anabolic Steroids/Liver PAIN!!!!!!
So im about 16 days into a TestE and tbol cycle and my liver has really started hurting for the first time in my 26yrs of life.. I am atleast going to lay off for a few days till the inflamation goes down Left upper quadrant pain, if its up under the ribcage, is almost always the liver because it takes up the majority of that space.
The pain is a sign that you are working your liver too hard. You can mask the pain, which will lead to liver failure, and someone whose test levels come back as high as yours will not be placed high on a transplant list.
Stop the Tbol look at this link and see if you have any of the symptoms listed. Pain in right up quadreant under the rib cage. Can be mistaken for indigestion. Pain will intensify hrs after eating something fatty. Which then causes a stabbing type pain. All other times it's more like a dull ache. When we use Liver protection its not to protect the liver per say but to help with the flow of bile which because of the increase In cholesterol from steroid use will harden and cause gallstones or a fine substance that looks like sand.
How do I know this. I had it before and and no longer have a gallbadder. Use to get what your describing on D-bol. Cholestasis is any condition in which the flow of bile from the liver is slowed or blocked. The underlying cause of cholestasis must be treated. Blood tests may show that you have too much bilirubin and alkaline phosphatase. Imaging tests are used to diagnose this condition. MRI of the abdomen,CT scan of the abdomen,Ultrasound of the abdomen In a nut shell sounds like an inflamed gallbladder.
Liv52 has cholesterol-regulating action. Clinically, it helps maintain healthy levels of serum cholesterol, lipoproteins, phospholipids and triglycerides. May sound stupid,but have you taken Peptobismol or Tum's it might be irritation somewhere in the stomach Many people get confused about Liver location,since part of it is over the stomach.
Do you take the Dbol with your foods? And how's your diet? In my case my liver suffer more from greasy foods and bad diets and alcohol than Dbol itself. Yet another reason to quit drinking and eat clean. Any type of liver support, Cycle Assist, etc should be pre-loaded by taking at least two weeks before your plan on taking any orals so it has time to build up in your system and provide a buffer.
Never heard of anyone's liver hurting, not even from guys taking PH's which are way more toxic than Tbol. How much Tbol were you taking?? The liver doesn't have any pain receptors, so it is in your head. If the area feels hard to press against, with your hand, compared to the other side this can be an indicator of a problem.
If the area is hard to press, you will need to see a doctor. The organ that would be hurting is your gallbladder, which again is likely not the problem. It is probably related to your intestines. The liver itself doesn't, however the capsule that houses the liver can cause discomfort and a dull-ache 'pain' when it's stretched.
Enlarged liver, enlarged fatty liver, etc. Sounds like cholestasis or gall bladder related. Beating your liver up doesn't make it 'hurt' unless it's enlarged. Its not hard, just pretty sensitive compared to the other side. So i should prolly tell all my friends to shut the fuck up when their drinking and say "my livers gonna hate me tomorrow'" LOL!!!!!
Lol yep, I always crack a smile when someone goes into detail about their liver hurting. I wouldn't come off the tbol at all, if you can help it.
It takes four weeks to start and a few days off can ruin it all. The milk thistle is a good start. The Liv52 will be a nice addition. Lots of people I know don't rock the fish oil like they should. So If I were to see a doc I should tell them Im taking anabolic steroids? You would let them do their thing and if your values are not normal they will ask if you drink and so forth. You will say you experiemented with a prohormone, which is legal.
This way if you have an issue now and in the future it will be covered by your insurance, unlike if you said it was AAS. Then they could tie strokes, heart attacks basically anything to AAS and deny you treatment. If you go in, which I think you should wait a bit, to ensure it isn't bad gas - the tbol can inflame your intestines a bit.
The intestines are so sensitive to this inflammation, and when stool passes the inflamation, it will cause the pain you are describing. BC its right under the right side of my upper rib cage Should I wait a few days until the pain goes away and I have let the Liv build up a little?
How do you know it's your liver that hurts? Have you had liver issues before? And milk thistle alone is not enough to assist the liver with an oral steroid. You need a good liver protectant like Liv or Essential forte n. Go to the doc and get a liver sling. Keep an eye on that man! I would be at the docs office if it is hurting when you touch it! Like mgs a day Im not going to take it for a few days to see if this subsides. Thanks for the knowledge. Buying gear and suppl. EdwardO I made my first order through.
Shelifts I have came to love this. Diesel-1 This is a review for a promo. RangerVet Review of dragon pharma. Pale Do not review until it has. Well I am trying to. Mr Tom lifts Giving my feedback on: Mr Tom lifts These guys are on top of. BullyLabs I answer every email everda. ECinfidel MGT has been on point in al.